# SDR FDEA202504120658

- Difficulty date: April 12, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CRACK APPROX 3/4" AT FR38.1 PLUS 16" Y2602 REPLACED THE SUPPORT WITH NEW PART AND FASTENERS AT MAIN DECK FR38.1 PLUS 16",   Y2602. I.A.W A300-600F SRM 51-40-21-001, PARA.7, PAGE.24~50 AND 51-72-10-001, PAGE.2. THE   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
